Ways to reduce vaginal discharge from tamoxifen?


Question from JJJ: I am having a lot of vaginal discharge with tamoxifen. Is there any way to lessen this? I don't want my partner to be freaked out.
Answers - Kara Nakisbendi Vaginal discharge is very common with women taking tamoxifen. For some women it can help as far as lubrication during intercourse; for some women, though, it is uncomfortable. Even though there is lubrication, the tissue still feels thin and there's more friction due to the lack of estrogen. Wear cotton underwear that can breathe, and don't overly clean yourself with a washcloth or harsh soaps. Usually the discharge, as long as it's not itching and there's no unusual odor, is just a usual discharge and won't really be noticed by the partner.

On Wednesday, February 20, 2008, our Ask-the-Expert Online Conference was called Sex, Intimacy, and Breast Cancer. Leslie R. Schover, Ph.D. and Kara Nakisbendi, M.D. answered your questions about sexual side effects of breast cancer and breast cancer treatment, and what you can do about them.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
C1a
C1b
Evergreen-donate
Back to Top